MAUDE Adverse Event Report: BIOSENSE WEBSTER INC. NOGA-STAR¿ CARDIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC. NOGA-STAR¿ CARDIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number 120708S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ventricular Tachycardia (2132)
Date of Event 05/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The bwi failure analysis lab received the device for evaluation on (b)(6) 2018.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Still pending is the manufactured date and the expiration date.Therefore, a supplemental report will be submitted to update.Expiration date.Manufactured date.Manufacturer's ref # (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an unspecified procedure with a noga-star¿ cardiology catheter and suffered ventricular tachycardia requiring medication.During the procedure, the patient went into ventricular tachycardia.Lidocaine was administered, the catheter was repositioned, and the catheter was removed.Remainder of the procedure was aborted.Patient was reported to be in stable condition.Multiple attempts have been made to obtain clarification to this complaint.No further information has been made available.Should more information become available, the complaint will be reassessed and notes will be updated.
 
Additional Manufacturer Narrative
It was reported that during the procedure, the patient went into ventricular tachycardia.Lidocaine was administered, the catheter was repositioned, and the catheter was removed.Remainder of the procedure was aborted.Patient was reported to be in stable condition.Product evaluation details: upon receiving the catheter carto c3 recognition and c3 carto coil disconnection test were performed, and the catheter passed.Electrical test was performed including leakage and resistance and were found to be within specification.The 13/25 pin test was performed and passed.The eeprom was checked and was found to be within specification.The lab confirmed all test results passed and found the catheter working properly.Complaint was not confirmed.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.(b)(4).
 
Additional Manufacturer Narrative
On 6/20/2018, the device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Additionally, the manufactured date and expiration date were provided.Device manufacture date have been populated.Manufacturer's ref # (b)(4).

Brand Name
NOGA-STAR¿ CARDIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC.
33 technology drive
irvine CA 92618
MDR Report Key7620659
Report Number2029046-2018-01709
Device Sequence Number1623688
Product Code DRF
UDI-Device Identifier10846835002058
UDI-Public10846835002058
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K954390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number120708S
Device Lot Number17717059M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2018
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer06/20/2018
07/18/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date06/28/2018
08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;